# SDR 96ZZZX544

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 365A53131803
- Condition: Leak
- Location: Oil
- Part time: 2,963 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LINE LEAKING THROUGH BRAID.  REMOVED AND REPLACED OIL LINE.
